[ Post a Response | The Meeting Place for Survivors ]
Post Taxol pain
Posted by Missy on September 28, 2016, 5:18 pm
User logged in as post
I finished 4 rounds of Taxol 6 weeks ago. While I was getting treatment, I would have a few days of pretty severe bone/joint pain, which is a well documented side effect. The pain in my hips and upper legs seemed to last the longest. Now I'm back at work and suprised to be waking up at night with aching in those areas - not as bad as when I was receiving Taxol, but bad enough to prevent sleep. I'm trying accupuncture, I've only had 2 treatments but it hasn't helped yet. My onco honestly doesn't seem to want to deal with it - she's sure it's not bone mets but won't say for sure it's from the Taxol or how long it might last - take Motrin is the sum of her advice. When I do a search on the net I see tons of postings on this topic, so I know I'm not crazy!! Has anyone here had this issue and did you find anything that helped?
Back Home to Breast
Cancer On-line Support Group